# SDR CA060523005

- Difficulty date: May 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Mtsbsi MU2B36A
- Aircraft time: 17,280 hours
- Engine: Garrtt TPE3315
- Propeller: Hartzl HCB4TN5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut
- Part number: NAS57712A
- Condition: Cracked
- Location: Wing
- Part time: 17,439 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT A WINGS OFF INSPECTION AND COMPLYING WITH SERVICE BULLETIN 103/57-004 WING ATTACHMENT HARDWARE.  INSPECTION, THE RT LOWER FORWARD WING ATTACH BOLT BARRELL NUT WAS FOUND CRACKED THROUGH THE ENTIRE THREADED PORTION OF THE NUT.  THE NUT WAS REPLACED AND TORQUED IN ACCORDANCE WITH THE S/B RECOMMENDATIONS.
